# SDR AALA201808061002

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,194 hours, 27,148 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 995301630
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 1463, INBOARD OF LONGERON 3R HAD A CRACK INDICATION.  REPLACED THE SHEAR TIE IAW 51-00-05-1.
